With a recent well-being boom, our interest in chemical-free vegetables is also increasing. So, some people are trying to take in wild plants chosen by themselves. However, others often come to their rescue in an emergency department after eating them, caused by their misunderstanding poisonous herbs as edible vegetables. We have ever seen two persons carried into the emergency department with bradycardia and shock incurred by his intake by confusion between Caltha palustris and Ligularia fischeri lately. There were symptoms such as epigastric pain, nausea, vomiting and so on in their cases, and the symptoms of bradycardia and hypotension continued. Owing to sustained bradycardia and hypotension states, we applied a dopamine to a patient, and then the in-patient left the hospital two days later. We presumed the cause of the two symptoms appeared in two cases to be a saponin in Caltha palustris. For that reason, if someone has the bradycardia and hypotension symptoms from an unknown cause after taking in wild plants, they have to consider a toxication by the Caltha palustris. Therefore, this paper focused on the issue that unexpected poisoning would have to be prevented by studying about wild plants much more and informing the toxic risk from the plants.
DOI 인용 스타일